Advertisement

Numerische Mathematik

, Volume 93, Issue 2, pp 315–331 | Cite as

Error bounds for minimal energy bivariate polynomial splines

  • Manfred von Golitschek
  • Ming-Jun Lai
  • Larry L. Schumaker
Original article

Summary.

We derive error bounds for bivariate spline interpolants which are calculated by minimizing certain natural energy norms.

Mathematics Subject Classification (1991): 65D07, 41A15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Manfred von Golitschek
    • 1
  • Ming-Jun Lai
    • 2
  • Larry L. Schumaker
    • 3
  1. 1.Institut für Angewandte Mathematik und Statistik der Universität Würzburg, 97074 Würzburg, Germany; e-mail: goli@mathematik.uni-wuerzburg.de DE
  2. 2.Department of Mathematics, The University of Georgia, Athens, GA 30602, USA; e-mail: mjlai@math.uga.edu US
  3. 3.Department of Mathematics, Vanderbilt University, Nashville, TN 37240, USA; e-mail: s@mars.cas.vanderbilt.edu US

Personalised recommendations